Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 60, NWS St. Louis, MO

July 19, 2010Lewis County, Missouri

NWS St. Louis, MO issued this flash flood warning at Jul 19, 2010, 10:00 AM CDT for Lewis County, Missouri. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2010, 10:00 AM CDT (15:00 UTC)
Expired
Jul 19, 2010, 1:11 PM CDT
In force
3 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

County Lewis County, MO

The radar

The St Louis radar (KLSX), 176 km from the middle of the area, began a volume at 15:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 10:30 AM CDTFLASH FLOOD3 E Monticello, MOABOUT 3 INCHES OF WATER WAS OVER THE ROAD AT MISSOURI HIGHWAY 16. WATER HAS SINCE RECEDED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 3.0 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2010-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 238 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2010-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
238 J/kg
Mixed-layer CIN
-302 J/kg
Mixed-layer LCL
996 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

850 
WGUS53 KLSX 191500
FFWLSX
MOC111-192100-
/O.NEW.KLSX.FF.W.0060.100719T1500Z-100719T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1000 AM CDT MON JUL 19 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LEWIS COUNTY IN NORTHEAST MISSOURI...

* UNTIL 400 PM CDT MONDAY

* AT 958 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
  WARNED AREA. DOPPLER RADAR INDICATED THAT AROUND 2 INCHES OF RAIN
  HAD FALLEN...AND THAT MORE HEAVY RAIN WAS ON THE WAY.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CANTON...EWING...LA BELLE...LA GRANGE...LEWISTOWN...MAYWOOD AND
  STEFFENVILLE.

THE HARDEST HIT STREAM BASINS ARE ALONG THE NORTH FABIUS RIVER AND 
ITS TRIBUTARIES.  PEOPLE ALONG THE NORTH FABIUS RIVER IN NORTHERN 
LEWIS COUNTY SHOULD PREPARE FOR FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN.

&&

LAT...LON 4025 9150 4014 9152 4006 9151 4000 9149
      3995 9145 3995 9196 4026 9195

$$

CARNEY
1 follow-up statement
706 
WGUS73 KLSX 191811
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
111 PM CDT MON JUL 19 2010

MOC111-191826-
/O.CAN.KLSX.FF.W.0060.000000T0000Z-100719T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEWIS MO-
111 PM CDT MON JUL 19 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR LEWIS COUNTY IS
CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4025 9150 4014 9152 4006 9151 4000 9149
      3995 9145 3995 9196 4026 9195

$$

FUCHS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 7:09 AM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, Jul 19, 7:09 AM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
709 AM CDT MON JUL 19 2010

.DISCUSSION...
/324 AM CDT MON JUL 19 2010/

SOUTHWARD PROPAGATING MCS THAT DUMPED UP TO 9 INCHES OF RAIN AND LED
TO FLASH FLOODING ACROSS PARTS OF CRAWFORD...IRON...AND REYNOLDS
COUNTIES CONTINUES TO MOVE SOUTH INTO NORTHEAST ARKANSAS. LATEST IR
SATELLITE IMAGERY SHOWS BAND OF MID LEVEL CLOUDS DEVELOPING ALONG
AND NORTHEAST OF THE INSTABILITY GRADIENT FROM NORTHWEST MISSOURI TO
SOUTHEAST MISSOURI.

ANOTHER CHALLENGING FORECAST THIS MORNING AS THE FIGHT BETWEEN AN
ACTIVE STORM TRACK AND DANGEROUS HEAT AND HUMIDITY LOOKS TO RAGE
ACROSS OUR CWA THROUGH AT LEAST WEDNESDAY.

FOR TODAY...
HAVE PRETTY MUCH BLANKETED THE WESTERN HALF OF THE CWA WITH CHANCE
POPS THIS MORNING AS WEAK LOW LEVEL CONVERGENCE IS FORECAST TO
CONTINUE AND GIVEN THE LATEST IR SATELLITE TRENDS CAN'T RULE OUT
ISO/SCT TSRA DEVELOPING.

SIDED CLOSER TO THE COOLER NAM GUIDANCE FOR TEMPERATURES THIS
AFTERNOON AS MAV HAS BEEN TOO WARM. NEVERTHELESS...MIDDLE TO UPPER
70S DEWPOINTS WILL COMBINE WITH HIGHS IN THE LOW/MID 90S IN CENTRAL
MISSOURI TO WARRANT HEAT HEADLINES THIS AFTERNOON AND EVENING.  WAS
TEMPTED TO EXPAND THE HEAT ADVISORY FURTHER EAST...BUT CONVECTION
FROM LAST NIGHT HAS CAUSED DEWPOINT TEMPERATURES TO DROP INTO THE
MIDDLE 60S ACROSS MY EASTERN OZARK AND SOUTHEAST MISSOURI
COUNTIES. IN ADDITION...TOO MUCH UNCERTAINTY WITH CONVECTIVE
TRENDS TODAY...SO WILL LET THE DAYSHIFT EXPAND IF NECESSARY.

BOTH NCEP AND NSSL 4KM WRF SHOW QUITE A BIT OF CONVECTION DEVELOPING
THIS AFTERNOON ACROSS THE SOUTHERN CWA. SINCE THE 4KM IS THE ONLY
MODEL GUIDANCE THAT HAS PERFORMED WELL THE PAST 24 HOURS...I PUT
SOME STOCK INTO IT AND BUMPED UP POPS TO HIGH CHANCE/SCT WORDING
ACROSS THE SOUTHERN PORTION OF THE CWA.

MEANWHILE...CORFIDI VECTORS WOULD SUGGEST THAT THE DEVELOPING MCS IN
IOWA WILL DROP SOUTHEAST INTO OUR NORTHERN/MIDDLE CWA BY LATE
MORNING/EARLY AFTERNOON RESPECTFULLY. SPC HAS MUCH OF THIS AREA IN A
SLIGHT RISK JUST FOR THAT REASONING. HAVE INCREASED POPS TO LIKELY
ACROSS THIS AREA...BUT FURTHER REFINEMENT WILL BE NEEDED AS THIS
CONVECTIVE SYSTEM TAKES SHAPE THIS MORNING.

DIURNAL ACTIVITY WILL DIMINISH...BUT REINFORCED BOUNDARY/OUTFLOW MAY
BECOME THE FOCUS FOR MORE THUNDERSTORMS INTO THE OVERNIGHT AS LOW
LEVEL JET KICKS IN.

FRONT IS EXPECTED TO WAVER BACK AND FORTH ACROSS AT LEAST THE
NORTHERN HALF OF THE CWA THROUGH WEDNESDAY WITH CHANCES OF
THUNDERSTORMS CONTINUING ALONG AND NORTH OF THE BOUNDARY...AND HEAT
AND HUMIDITY BUILDING TO THE SOUTH. NOT CONFIDENT ENOUGH TO ISSUE
ANY HEAT HEADLINES AT THIS TIME GIVEN UNCERTAINTY ON LOCATION OF
AFOREMENTIONED BOUNDARY.

CVKING

&&

.AVIATION...
/636 AM CDT MON JUL 19 2010/

A LOOK OUT THE WINDOW REVEALED SEVERAL TOWERS GOING UP TO THE W
AND NW OF THE WFO. THIS SUGGESTS THAT THE TWO CELLS LOCATED SW OF
KSTL/KSUS ARE THE FIRST CELLS IN A DVLPG LINE THAT WILL GRADUALLY
BUILD NWD AND CONNECT WITH ONGOING CONVECTION ACROSS IA. HAVE
TIMED THESE CELLS INTO KSUS/KSTL WITHIN THE NEXT FEW HOURS. NEXT
CONCERN IS AFOREMENTIONED MCS OVER IA. PART OF THIS LINE SHOULD
CLIP KUIN EARLY IN THE TAF PD. THE MAIN PART OF THE LINE IS
EXPECTED TO ACCELERATE SEWD AND REACH KCOU/KSTL/KSUS BY AFTERNOON.

SPECIFICS FOR KSTL...DVLPG LINE OF TSRA LOCATED SW OF KSTL/KSUS
WILL REACH THE TERMINALS WITHIN THE NEXT FEW HOURS. MCS OVER IA IS
EXPECTED TO CONTINUE MOVING SEWD AND MAY REACH KSTL/KSUS BY AFTN.
IF THE MCS DOES NOT REACH KSTL/KSUS...SCT AFTN TSRA ARE EXPECTED
TO DVLP IN AN UNSTABLE ATMOSPHERE.

KANOFSKY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING
     FOR AUDRAIN MO-BOONE MO-CALLAWAY MO-COLE MO-MONITEAU MO-
     OSAGE MO.

IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jul 19, 3:50 AM CDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
350 AM CDT MON JUL 19 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-201200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
350 AM CDT MON JUL 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

HEAT INDEX VALUES AROUND 105 DEGREES ARE EXPECTED ACROSS CENTRAL
MISSOURI THIS AFTERNOON AND EVENING. ELSEWHERE...HEAT INDEX VALUES
WILL TOP OUT AROUND 100 DEGREES.

A THUNDERSTORM COMPLEX WILL MOVE FROM IOWA INTO NORTHEAST MISSOURI
AND WEST CENTRAL ILLNIOIS LATE THIS MORNING...POSSIBLY REACHING EAST
CENTRAL MISSOURI BY EARLY AFTERNOON. THIS LINE OF THUNDERSTORMS
COULD BE SEVERE AND CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN
EXCESS OF 60 MPH.

ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
ACROSS THE REMAINDER OF THE FORECAST AREA. THESE THUNDERSTORMS
COULD BECOME STRONG AND CAPABLE OF PRODUCING SMALL HAIL AND GUSTY
WINDS.

THE THREAT OF THUNDERSTORMS WILL CONTINUE TONIGHT.

THUNDERSTORMS CAN PRODUCE LOCALLY HEAVY RAINFALL THAT COULD LEAD
TO FLASH FLOODING OF LOW LYING AREAS.

MODERATE FLOODING CONTINUES ALONG PARTS OF THE MISSISSIPPI RIVER.
PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE THREAT OF THUNDERSTORMS WILL CONTINUE TUESDAY AND WEDNESDAY.

HIGH LEVELS OF HEAT AND HUMIDITY WILL PERSIST TUESDAY THROUGH
SATURDAY...WITH HEAT INDEX VALUES CLIMBING TO AROUND 100 DEGREES
DURING THE AFTERNOON AND EARLY EVENING HOURS.

MODERATE FLOODING IS FORECAST TO CONTINUE ALONG PARTS OF THE
MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS
FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY SEVERE WEATHER AND FLOODING REPORTS TO
THE NATIONAL WEATHER SERVICE IN ST. LOUIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Special weather statement, Jul 19, 4:45 AM CDT, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
445 AM CDT MON JUL 19 2010

MOZ072-191030-
CRAWFORD MO-
445 AM CDT MON JUL 19 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CRAWFORD COUNTY UNTIL
530 AM CDT...

AT 440 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LEASBURG...OR NEAR CUBA...MOVING EAST AT 10
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
LEASBURG AROUND 455 AM CDT.
BOURBON AROUND 500 AM CDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CVKING
Special weather statement, Jul 19, 6:54 AM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
654 AM CDT MON JUL 19 2010

MOZ060>063-191315-
FRANKLIN MO-ST. CHARLES MO-ST. LOUIS MO-WARREN MO-
654 AM CDT MON JUL 19 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WARREN...
SOUTHWESTERN ST. CHARLES...WESTERN ST. LOUIS AND NORTHEASTERN
FRANKLIN COUNTIES UNTIL 815 AM CDT...

AT 653 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WASHINGTON...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
WASHINGTON AROUND 700 AM CDT.
MARTHASVILLE AROUND 705 AM CDT.
DUTZOW AROUND 715 AM CDT.
AUGUSTA AROUND 730 AM CDT.
MATSON AROUND 750 AM CDT.
DEFIANCE AROUND 755 AM CDT.
WILDWOOD AROUND 810 AM CDT.
WELDON SPRING AND DARDENNE PRAIRIE AROUND 815 AM CDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CVKING
Local storm report, Jul 19, 7:38 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
738 AM CDT MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 AM     HAIL             WASHINGTON              38.55N  91.01W
07/19/2010  E0.25 INCH       FRANKLIN           MO   TRAINED SPOTTER

&&

JP
Local storm report, Jul 19, 7:39 AM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
739 AM CDT MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 AM     HAIL             DUTZOW                  38.61N  90.99W
07/19/2010  E0.70 INCH       WARREN             MO   TRAINED SPOTTER

&&

JP
Special weather statement, Jul 19, 8:10 AM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
810 AM CDT MON JUL 19 2010

MOZ052-060-061-191415-
LINCOLN MO-ST. CHARLES MO-WARREN MO-
810 AM CDT MON JUL 19 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN...NORTHEASTERN
WARREN AND WESTERN ST. CHARLES COUNTIES UNTIL 915 AM CDT...

AT 806 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HAWK POINT TO
PACIFIC...AND MOVING NORTH AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  WRIGHT CITY...
  WENTZVILLE...
  TROY...
  LAKE ST. LOUIS...
  DARDENNE PRAIRIE...
  WELDON SPRING...
  O'FALLON...
  COTTLEVILLE...
  ST. PAUL...
  NEW MELLE...
  HAWK POINT...
  DEFIANCE...
  MOSCOW MILLS...
  DAVIS...
  MATSON...
  FORISTELL...
  CAVE...
  FLINT HILL...
  SILEX...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CVKING
Special weather statement, Jul 19, 9:26 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
926 AM CDT MON JUL 19 2010

MOZ018-019-026-191530-
KNOX MO-LEWIS MO-SHELBY MO-
926 AM CDT MON JUL 19 2010

...SIGNIFICANT WEATHER ADVISORY FOR KNOX...LEWIS AND SHELBY COUNTIES
UNTIL 1030 AM CDT...

AT 922 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GREENSBURG TO 11
MILES NORTH OF BUCKLIN...AND MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  EDINA...
  CANTON...
  GREENSBURG...
  COLONY...
  KNOX CITY...
  LA BELLE...
  PLEVNA...
  LEWISTOWN...
  STEFFENVILLE...
  CLARENCE...
  EWING...
  SHELBYVILLE...
  LA GRANGE...
  MAUD...
  BARING...
  HURDLAND...
  NOVELTY...
  LEONARD...
  NEWARK...
  MONTICELLO...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BROWNING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:35 PM CDTSevere Thunderstorm WarningLSXCrawford40 min
Jul 18, 9:14 PM CDTFlash Flood WarningLSXCrawford, Washington6 hr
Jul 18, 11:43 PM CDTFlash Flood WarningLSXIron, Reynolds6 hr
Jul 19, 3:02 AM CDTFlash Flood WarningLSXCrawford7 hr
Jul 19, 5:13 AM CDTFlash Flood WarningLSXIron, Reynolds5 hr
Jul 19, 5:18 AM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Washington42 min
Jul 19, 6:59 AM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Saint Louis, Warren76 min
Jul 19, 9:56 AM CDTAreal Flood WarningLSXCrawford12 hr
Jul 19, 9:59 AM CDTRiver Flood WarningLSXGasconade, Montgomery26 hr
Jul 19, 10:42 AM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Marion, Monroe, Pike, Ralls63 min
Jul 19, 11:06 AM CDTRiver Flood WarningLSXMarion38 days
Jul 19, 11:37 AM CDTSevere Thunderstorm WarningLSXLincoln, Pike53 min
Jul 19, 12:28 PM CDTAreal Flood AdvisoryLSXAudrain, Boone, Monroe4 hr
Jul 19, 5:32 PM CDTSevere Thunderstorm WarningLSXGasconade, Osage30 min

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.